# SDR YENA2025052000521

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL SKIN UPPER SURFACE BOTTOM SKIN PANEL 3 AT LEVEL RIB 6 BTW REAR SPAR AND FALSE REAR SPAR ON RH WING (CPCP FINDING); (RESOLVED ON W/O: 1330742 TASKCARD: NR-00029) REF AEROMAN N/R 2025-168764, ACCOMPLISHED THE REPAIR TO THE CORROSION DAMAGE AFFECTING THE RH WING BOTTOM SKIN PANEL # 3 FALSE SPAR BOX AT RIB 6A IN ACCORDANCE WITH AEROMAN EA# 57-0018-25 ( COVER PLUS PART# 1-6)REV. 0 AND AIRBUS RDAF REF AND ISSUE: 81556615/003/2025#A AND EC# A25-489-01.,
